# SDR SWAA2022021017122

- Difficulty date: March 23, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 41,043 hours, 24,196 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD SUPPORT BEAM AT STA 540 BL 0 - 26R IS CRACKED ON INBD END / REMOVED AND REPLACED PASSENGER CABIN FLOOR BOARD SUPPORT BEAM PER SRM 51-10-02 AND SRM 51-40-02.
